# SDR R61A2022060300366

- Difficulty date: May 11, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 45,327 hours, 27,160 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 17086139005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFII L/H FLOOR SUPPORT BTWN FR 87-90 CORRODED. R&R IAW EMB 170 SRM 51-42-01.
